Advanced search
Start date
Betweenand

Simple right alternative superalgebras with some conditions on even parts

Grant number: 17/04846-2
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: September 01, 2017 - August 31, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Oleg Shashkov
Visiting researcher institution: Financial University under the Government of the Russian Federation, Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:14/09310-5 - Algebraic structures and their representations, AP.TEM

Abstract

The main objective of the project is to confirm the conjecture that every simple finite-dimensional right alternative unital superalgebra with associative-commutative even part is either associative or a superalgebra of Abelian type. It is also planned to study simple finite-dimensional right alternative superalgebras whose even part has a zero square. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
PCHELINTSEV, V, S.; SHASHKOV, V, O.; SHESTAKOV, I. P.. Right alternative bimodules over Cayley algebra and coordinatization theorem. Journal of Algebra, v. 572, p. 111-128, . (17/04846-2, 18/23690-6)

Please report errors in scientific publications list using this form.